# SDR HALA2009112400545

- Difficulty date: November 24, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 18,270 hours, 17,289 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 861555
- Part serial: MX633410
- Condition: Leaking
- Location: Hyd System
- Part time: 8,960 hours, 22,040 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD R QTY 2 ALERT ILLUMINATED.  FOLLOWED CHECKLIST PROCEDURES.  OBSERVED HYD QUANTITY AT 1.0 PERFORMED MANUAL GEAR EXTENTION.  RE-STOWED ALT GEAR EXTENSION LEVER, GEAR DOORS RETRACTED.  SERVICED RT HYD SYS FOUND AUX PUMP LEAKING.  REMOVED AND REPLACED AUX HYD PUMP IAW AMM 29-21-01.  CHECKED RT HYD SYS FILTERS, NO COMTAMINATION FOUND. OPS AND LEAK CHECK GOOD. RAN NR 2 ENG ON GROUND. OPS CHECK OKAY.
